Diclufenic: I was given this in a and e by... - Pain Concern

Pain Concern
28,292 members9,625 posts

Diclufenic

Cill21
Cill21

I was given this in a and e by suppository I informed them I have had several stomach ulcers and had been admitted three times and kept in for two weeks was still given this and told it was fine. It wasn’t . It caused my stomach to flare up was in incredible pain had to have iv if ant acid medication and morphine so my experience is even in suppository form don’t take if you have stomach issues with NSAIDS

5 Replies
oldestnewest

Certainly malpractice by the doc. Hope you are feeling better.

I manage to take occasional anti-inflammatories even with a history of ulcers but I do have to take a stomach protector as well.

Dee

Thanks for info, happened to me many years ago. Hope you are begining to feel better.

Hiya, yes I've had issues with NSAIDs too. Diclofenac one of the worst. I too had bleeding and tummy pain. I did however manage okay on Naproxen as long as I took it religiously with food and half an hour after taking omeprazole to line stomach.

However, I now use topical diclofenac and gave had zero problems with this. It works in a completely different way to tablets. I can't find any available product except Voltarol which is slightly pricey but totally worth it and really helps.

I use it for my knees and hands, not able to penetrate deep enough for my hips though so still use naproxen from time to time.

Good luck!

Diclofenac wrecked my stomach. Have severe GERD now.

You may also like...